MAUDE Adverse Event Report: Abbott Laboratories Alinity i Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories Alinity i Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R65-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitivity troponin-i results for multiple patients.The following data was provided (customer provided diagnostic cutoff is >/= 28 ng/l): (b)(6) 2026, sid (b)(6) (49 year old female): initial result = 46.8 ng/l, repeat = 96.1 ng/ml, repeat on another analyzer = 6.3 ng/l.(b)(6) 2026, sid (b)(6) (41 year old female): initial = 54.4 ng/l, repeat was < 2.7 ng/l, repeat on another analyzer was <2.7 ng/: a new sample was collected: sid (b)(6).Initial = 11.9 ng/l, repeat was <2.7 ng/l, repeat on another analyzer was <2.7 ng/l.The customer believes the results generated on the other analyzer are the correct results.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the module and observed a leaking syringe and a worn tubing (between sample pipettor probe to the pm sensor).The syringe assembly and tubing were replaced.The parts were determined to be cause of the falsely elevated alinity i stat high sensitivity troponin-i results.The module function was verified by acceptable control results.A review of complaint and trending data for the alinity i processing module, as well as the syringe assembly and the tubing (between sample pipettor probe to the pm sensor) did not identify any trends.A review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified for the alinity i processing module, serial number (b)(6), the syringe assembly, or the tubing (between sample pipettor probe to the pm sensor).
 
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitivity troponin-i results for multiple patients.The following data was provided (customer provided diagnostic cutoff is >/= 28 ng/l): (b)(6) 2026, sid (b)(6) (49 year old female), initial result = 46.8 ng/l, repeat = 96.1 ng/ml, repeat on another analyzer = 6.3 ng/l.(b)(6) 2026, sid (b)(6) (41 year old female): initial = 54.4 ng/l, repeat was < 2.7 ng/l, repeat on another analyzer was <2.7 ng/: a new sample was collected: sid (b)(6), initial = 11.9 ng/l, repeat was <2.7 ng/l, repeat on another analyzer was <2.7 ng/l.The customer believes the results generated on the other analyzer are the correct results.No impact to patient management was reported.

Brand Name
Alinity i Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50869570
Report Number3016438761-2026-00529
Device Sequence Number15797777
Product Code JJE
UDI-Device Identifier00380740137366
UDI-Public(01)00380740137366
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R65-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALIN I HS TNI 200T US, 04Z21-25, 90391UD00; ALIN I HS TNI 200T US, 04Z21-25, 90391UD00
Patient SexUnknown